# SDR P5CA9700760

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Missing Rivets
- Location: L5 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R5 DOOR CUTOUT FWD LOWER AREA FOUND NON-STANDARD FASTENERS.  REPLACED RIVETS PER BOEING SRM 51-30-02.
